# SDR SWAA110060

- Difficulty date: January 5, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- Aircraft time: 70,718 hours, 62,489 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 654485112
- Part serial: 0635
- Condition: Broken
- Location: Spoiler
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LANDING, AFTER MAIN GEAR STRUT COMPRESS AND BEFORE NOSE GEAR TOUCH DOWN, THE AIRCRAFT ROLLS/ PULLS LEFT.  REMOVED AND REPLACED BOTH NR 5 GROUND SPOILER ACTUATORS PER MM.
